Celiac.com Sponsor (A1):



Celiac.com Sponsor (A1):


saaa-wheat<3

Advanced Members
  • Content Count

    73
  • Joined

  • Last visited

1 Follower

About saaa-wheat<3

  • Rank
    Star Contributor

Profile Information

  • Gender
    Female
  1. Hi Susie, Dermatologist confirmed that this was the culprit due to my switching from brand-name thyroid meds to generic. I remembered that it had gotten worse when I tried new vitamins, and we determined that there was probably a common ingredient which turned out to be cellulose. She confirmed...
  2. the products which contain cellulose that I used were all confirmed gluten-free, so this is a totally separate allergy...still haven't found much on the subject
  3. Which is why I posted in this forum as the rash I get isn't gluten-related (Dermatitis Herpetiformis=DH) and wish there were someone out there with more information (though I don't wish this on anyone else!). I have had to call all the pharmaceutical companies and ask them about this ingredient...
  4. I just recently discovered that the generic thyroid medication that I switched to for about a year was the culprit of my rash (different from DH), hair loss and arrythmia. I suspected that at times when I took some vitamins that the symptoms got worse, so I compared ingredients and what I came up...